MathSciNet Relay Station
MathSciNet bibliographic data
MR1513286 DML
Hansen, Frank; Kjærgård Pedersen, Gert; Jensen's inequality for operators and Löwner's theorem. Math. Ann. 258 (1982), no. 3, 229–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement